# SDR DALA2015031502185

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 48,199 hours, 19,173 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Mislocated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF MAINTENANCE WORKCARDS IT WAS DISCOVERED THAT TERMINAL BLOCK TB608 WAS IMPROPERLY POSITIONED ACCORDING TO SB 737-30A1063 R2. AMOC 130S-14-370 HAD BEEN APPROVED TO MAKE THE CHANGES. MAINTENANCE PROPERLY RELOCATED BLOCK PER VA 79331AD.
